MathSciNet Relay Station
MathSciNet bibliographic data
MR399075 (53 #2926) 13D05 (13H05)
Roberts, Paul Two applications of dualizing complexes over local rings. Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 1, 103–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement